| Model Number |
Z9002 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
12/23/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to the manufacturer has been submitted.
Event or Problem Description
It was reported that a z9002 28.0 diopter intraocular lens (iol) was explanted from a male patient's right eye and replaced with a model zct450 25.5 diopter (iol).No further information was provided.
Additional Manufacturer Narrative
Device evaluation: the intraocular lens (iol) was not returned at the manufacturing site; therefore product testing could not be performed and the customer's reported complaint could not be verified.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search revealed that no additional complaints for this order number have been received.Labeling review: the directions for use (dfu) were reviewed.The directions for use (dfu) adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to abbott medical optics has been submitted.